# SDR CA090121009

- Difficulty date: January 6, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,202 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 118241
- Condition: Unserviceable
- Location: Aux Fuel
- Part time: 1,744 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING START-UP, THE AIRCRAFT FAILED TO START.  AUX FUEL PUMP WAS FOUND TO BE UNSERVICEABLE.  PUMP WAS REPLACED AND NO FURTHER ISSUES WERE NOTED.
